On functional limit theorems for the cumulative times in alternating renewal processes

Guodong Pang, Jiankui Yang, Yuhang Zhou

Research output: Contribution to journalArticlepeer-review

Abstract

We provide new proofs for two functional central limit theorems, and prove strong approximations for the cumulative “on” times in alternating renewal processes. The proofs rely on a first-passage-time representation of the cumulative “on” time process. As an application, we establish strong approximations for the queueing process in a single-server fluid queue with “on–off” sources.

Original languageEnglish (US)
Pages (from-to)145-150
Number of pages6
JournalOperations Research Letters
Volume45
Issue number2
DOIs
StatePublished - Mar 1 2017

All Science Journal Classification (ASJC) codes

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On functional limit theorems for the cumulative times in alternating renewal processes'. Together they form a unique fingerprint.

Cite this